Continued Fractions for Certain Algebraic Power Series over a Finite Field
In this survey we discuss rational approximation properties of certain algebraic power series over a finite field using continued fractions. These algebraic elements are fixed points of the composition of a linear fractional transformation and of the Frobenius homomorphism.
Unable to display preview. Download preview PDF.
- [LR2]Lasjaunias A. and Ruch J-J., Flat power series over a finite field, Journal of Number Theory, to appear.Google Scholar
- [dM]de Mathan B. Approximation exponents for algebraic functions, Acta Arithmetica, LX. 4 (1992), 359–370.Google Scholar
- [S]Schmidt W., On Continued fractions and diophantine approximation in power series fields, Acta Arithmetica, XCV. 2 (2000), 139–165.Google Scholar